Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 73, NWS San Francisco Bay Area, CA

May 4, 2016

NWS San Francisco Bay Area, CA issued this small craft advisory at May 4, 2016, 2:31 AM PDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
May 4, 2016, 2:31 AM PDT (09:31 UTC)
Expired
May 7, 2016, 3:25 AM PDT
In force
3 days
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

890 
WHUS76 KMTR 040931
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
231 AM PDT WED MAY 4 2016


PZZ570-041745-
/O.NEW.KMTR.SC.Y.0073.160504T0931Z-160506T0400Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
231 AM PDT WED MAY 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-041745-
/O.NEW.KMTR.SC.Y.0073.160504T2000Z-160505T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
231 AM PDT WED MAY 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
12 follow-up statements
117 
WHUS76 KMTR 041618
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
918 AM PDT WED MAY 4 2016

PZZ570-050030-
/O.CON.KMTR.SC.Y.0073.000000T0000Z-160506T0400Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
918 AM PDT WED MAY 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-050030-
/O.CON.KMTR.SC.Y.0073.160504T2000Z-160505T0400Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
918 AM PDT WED MAY 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
062 
WHUS76 KMTR 042123
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
223 PM PDT WED MAY 4 2016

PZZ570-050530-
/O.EXT.KMTR.SC.Y.0073.000000T0000Z-160506T1000Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
223 PM PDT WED MAY 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-050400-
/O.CON.KMTR.SC.Y.0073.000000T0000Z-160505T0400Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
223 PM PDT WED MAY 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
067 
WHUS76 KMTR 050357
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
857 PM PDT WED MAY 4 2016

PZZ530-050500-
/O.EXP.KMTR.SC.Y.0073.000000T0000Z-160505T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
857 PM PDT WED MAY 4 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

WINDS WILL FALL BELOW SMALL CRAFT CRITERIA.

$$

PZZ570-051200-
/O.CON.KMTR.SC.Y.0073.000000T0000Z-160506T1000Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
857 PM PDT WED MAY 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
339 
WHUS76 KMTR 050912
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
212 AM PDT THU MAY 5 2016

PZZ571-051715-
/O.EXB.KMTR.SC.Y.0073.160505T2200Z-160506T2200Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
212 AM PDT THU MAY 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-051715-
/O.EXB.KMTR.SC.Y.0073.160505T2100Z-160506T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
212 AM PDT THU MAY 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-051715-
/O.EXT.KMTR.SC.Y.0073.000000T0000Z-160506T2200Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
212 AM PDT THU MAY 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
398 
WHUS76 KMTR 051627
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
927 AM PDT THU MAY 5 2016

PZZ570-060030-
/O.CON.KMTR.SC.Y.0073.000000T0000Z-160506T2200Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
927 AM PDT THU MAY 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-060030-
/O.CON.KMTR.SC.Y.0073.160505T2200Z-160506T2200Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
927 AM PDT THU MAY 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 PM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-060030-
/O.CON.KMTR.SC.Y.0073.160505T2100Z-160506T0400Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
927 AM PDT THU MAY 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
091 
WHUS76 KMTR 052135
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
235 PM PDT THU MAY 5 2016

PZZ530-052245-
/O.CAN.KMTR.SC.Y.0073.000000T0000Z-160506T0400Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
235 PM PDT THU MAY 5 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ570-060545-
/O.EXT.KMTR.SC.Y.0073.000000T0000Z-160507T0400Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
235 PM PDT THU MAY 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-060545-
/O.CON.KMTR.SC.Y.0073.160505T2200Z-160506T2200Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
235 PM PDT THU MAY 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
479 
WHUS76 KMTR 060414
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
914 PM PDT THU MAY 5 2016


PZZ570-061215-
/O.CON.KMTR.SC.Y.0073.000000T0000Z-160507T0400Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
914 PM PDT THU MAY 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-061215-
/O.CON.KMTR.SC.Y.0073.000000T0000Z-160506T2200Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
914 PM PDT THU MAY 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
891 
WHUS76 KMTR 060947
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
247 AM PDT FRI MAY 6 2016

PZZ570-061600-
/O.CON.KMTR.SC.Y.0073.000000T0000Z-160507T0400Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
247 AM PDT FRI MAY 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-061600-
/O.CON.KMTR.SC.Y.0073.000000T0000Z-160506T2200Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
247 AM PDT FRI MAY 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
304 
WHUS76 KMTR 061546
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
846 AM PDT FRI MAY 6 2016

PZZ570-070000-
/O.CON.KMTR.SC.Y.0073.000000T0000Z-160507T0400Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
846 AM PDT FRI MAY 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-062200-
/O.CON.KMTR.SC.Y.0073.000000T0000Z-160506T2200Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
846 AM PDT FRI MAY 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
475 
WHUS76 KMTR 062138
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
238 PM PDT FRI MAY 6 2016

PZZ570-070545-
/O.EXT.KMTR.SC.Y.0073.000000T0000Z-160507T2200Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
238 PM PDT FRI MAY 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT
SATURDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-070400-
/O.EXT.KMTR.SC.Y.0073.000000T0000Z-160507T0400Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
238 PM PDT FRI MAY 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
224 
WHUS76 KMTR 070401
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
901 PM PDT FRI MAY 6 2016

PZZ571-070515-
/O.EXP.KMTR.SC.Y.0073.000000T0000Z-160507T0400Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
901 PM PDT FRI MAY 6 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA.

$$

PZZ570-071215-
/O.CON.KMTR.SC.Y.0073.000000T0000Z-160507T2200Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
901 PM PDT FRI MAY 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
263 
WHUS76 KMTR 071025
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
325 AM PDT SAT MAY 7 2016

DEFAULT OVERVIEW SECTION
PZZ570-071130-
/O.CAN.KMTR.SC.Y.0073.000000T0000Z-160507T2200Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
325 AM PDT SAT MAY 7 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 3, 10:55 PM PDT, 3 hours 36 minutes earlier.

Area forecast discussion, May 3, 10:55 PM PDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1055 PM PDT TUE MAY 3 2016

.SYNOPSIS....HIGH CLOUDS WILL PUSH INTO THE AREA TODAY AS A SYSTEM
APPROACHES FROM THE PACIFIC. THIS WILL BRING COOLER TEMPERATURES
TO THE AREA BEGINNING WEDNESDAY ALONG WITH A POSSIBILITY OF
SHOWERS AND A RISK OF AFTERNOON THUNDERSTORMS...THESE CONDITIONS
ARE EXPECTED TO PERSIST INTO THE WEEKEND.

&&

.DISCUSSION...AS OF 9:00 PM PDT TUESDAY...MID AND UPPER LEVEL
CLOUDS MOVING IN AHEAD OF AN APPROACHING UPPER LEVEL TROUGH HAVE
BLANKETED THE REGION THIS EVENING. TEMPERATURES ARE RUNNING
ABOUT THE SAME AS YESTERDAY IF NOT A FEW DEGREES WARMER WHICH IS
LIKELY DUE TO THE INCREASED CLOUD COVER OVER THE DISTRICT. WINDS
REMAIN LIGHT WITH GRADIENTS AND MARINE LEVEL DEPTH OF 2000 FEET
ALMOST IDENTICAL TO YESTERDAY AT THIS TIME.

MODELS REMAIN IN FAIRLY GOOD AGREEMENT WITH RESPECT TO THE
APPROACHING SYSTEM WITH ALL INDICATIONS OF THE TROUGH FORMING A
CLOSED LOW BY WEDNESDAY EVENING. THE FORECAST REMAINS ON TRACK
WITH SHOWERS ANTICIPATED TO BEGIN WEDNESDAY WITH GREATEST CHANCES
ACROSS THE NORTHERN HALF OF THE CWA. AS THE SYSTEM NEARS AND THE
COOL UNSTABLE AIRMASS MOVES INTO OUR AREA THE CHANCE OF ISOLATED
AFTERNOON THUNDERSTORMS WILL INCREASE. CURRENT THINKING IS THAT
THE SHOWERS WILL MOVE IN ACROSS THE NORTH BAY WEDNESDAY MORNING
WITH INCREASING INSTABILITY AND DAYTIME HEATING LEADING TO A
CHANCE OF ISOLATED THUNDERSTORM ACROSS THE NORTHERN HALF OF THE
WARNING AREA IN THE AFTERNOON. AS THE LOW MOVES OVER THE NORTHERN
AND CENTRAL CALIFORNIA COAST ON THURSDAY SHOWERS WILL SPREAD
ACROSS THE ENTIRE DISTRICT. THE POTENTIAL FOR CONVECTION INCREASE
THURSDAY AFTERNOON INTO FRIDAY AS THE CENTER OF THE LOW MOVES
SOUTHEAST INTO SOUTHERN CALIFORNIA. UPPER LEVEL LOWS ARE DIFFICULT
TO PREDICT AS THEIR MOVEMENT CAN BE A BIT UNPREDICTABLE THEREFORE
THE CHANCE OF SHOWERS AND THUNDERSTORMS HAS BEEN BROAD BRUSHED
ACROSS THE REGION. SHOWERS ARE ANTICIPATED TO TAPER SATURDAY
EVENING AS THE LOW MOVES INLAND TOWARD THE FOUR-CORNERS REGION.

FROM PREVIOUS DISCUSSION...ALTHOUGH THERE WILL BE A CHANCE OF
RAIN EACH DAY, AMOUNTS WILL BE VERY LIGHT. IN FACT, RAINFALL
TOTALS FROM THE CNRFC THROUGH THE WEEKEND INDICATE LESS THAN 1/4"
FOR MOST URBAN LOCATIONS. HIGHER ELEVATIONS COULD LOCALLY SEE UP
TO 1/2". ALL AREAS WILL SEE COOLER TEMPERATURES WITH HIGHS IN THE
UPPER 50S TO NEAR 70 EXPECTED TOMORROW THROUGH FRIDAY. THIS WOULD
TRANSLATE TO A DROP OF UP TO 20 DEGREES COMPARED TO THE HEAT LAST
SUNDAY.

LONGER RANGE OUTLOOK FOR NEXT WEEK FAVORS A RIDGE RETURNING WITH
WARMER THAN NORMAL TEMPERATURES AND DRIER THAN NORMAL CONDITIONS.

&&

.AVIATION...AS OF 10:54 PM PDT TUESDAY...THE SOUTHERN END OF AN
ELONGATED UPPER LEVEL TROUGH OVER THE EASTERN PACIFIC WILL
GRADUALLY MOVE EAST AND BECOME A CLOSED LOW WEDNESDAY. SATELLITE
SHOWS AREAS OF LOW CLOUDS MOSTLY OVER THE COASTAL WATERS WHILE
MID-HIGH LEVEL CLOUDS CONTINUE TO STREAM IN OFF THE EASTERN
PACIFIC. MARINE LAYER INVERSIONS ARE LIKELY TO STEADILY DEEPEN AND
WEAKEN TONIGHT AND WEDNESDAY AS DEEP LAYERED COOLING TAKES PLACE
IN THE ATMOSPHERE DUE TO THE APPROACHING EPAC TROUGH.

THE WINDS FORECAST IS LOW CONFIDENCE THIS PERIOD. CIGS FORECAST LOW
TO MODERATE CONFIDENCE TONIGHT AND WEDNESDAY.

VICINITY OF KSFO...VFR TO MVFR CIGS LATE TONIGHT AND WEDNESDAY
MORNING. VICINITY SHOWERS AFTER 17Z WEDNESDAY.

SFO BRIDGE APPROACH...SIMILAR AS KSFO.

MONTEREY BAY TERMINALS...MVFR CIGS GRADUALLY DEVELOPING THIS EVENING.
LOW CONFIDENCE IFR CIGS FORECAST TONIGHT. PARTIAL CLEARING RETURNS
BY LATE WEDNESDAY MORNING. VICINITY SHOWERS WEDNESDAY AFTERNOON.

&&

.MARINE...AS OF 8:39 PM PDT TUESDAY...A LOW PRESSURE AREA OVER THE
EASTERN PACIFIC WILL MOVE TOWARD THE BAY AREA THROUGH MID-WEEK THEN
MOVE TO SOCAL BY THIS WEEKEND. COLDER UNSTABLE AIR WITH THIS LOW
WILL LEAD TO A CHANCE OF SHOWERS AS WELL AS A SLIGHT CHANCE OF
THUNDERSTORMS THROUGH MID-LATE WEEK. WINDS AND SEAS WILL GRADUALLY
INCREASE LATE THIS WEEK.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...NONE.

PUBLIC FORECAST: CW
AVIATION/MARINE: CANEPA

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
Hazardous weather outlook, May 3, 3:56 AM PDT, 22 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
356 AM PDT TUE MAY 3 2016

CAZ006-505>513-516>518-528>530-041100-
SAN FRANCISCO-
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
356 AM PDT TUE MAY 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

MORNING COASTAL FOG AND COOL TEMPERATURES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL SLOWLY PASS OVER THE FORECAST AREA BRINGING
THE POSSIBILITY OF SHOWERS AND A RISK OF AFTERNOON THUNDERSTORMS
BEGINNING WEDNESDAY AND PERSISTING THROUGH SATURDAY. A RIDGE OF
HIGH PRESSURE WILL BEGIN TO BUILD OVER THE AREA SUNDAY BRINGING AN
END TO THE CONVECTIVE ACTIVITY AND SLIGHTLY WARMER TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME BUT SPOTTERS ARE
ENCOURAGED TO REPORT ANY WEATHER IMPACTS TO THE NATIONAL WEATHER
SERVICE.

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.